# SDR SWAA2024031551941

- Difficulty date: February 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 400 AT LEVEL STRINGER 26L FWD CARGO COMPARTMENT 2024-123936<[01] REPLACED ANGLE - CLIP LOC. BS 400 AT LEVEL STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 75 REV -. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE - CLIP LOC. BS 400 AT LEVEL STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 75 REV -. SEE INDIVIDUAL SIGNS OFF BELOW. RII ITEM
